# SDR AALA201509239008

- Difficulty date: September 18, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 39,143 hours, 26,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151200100
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242MF, HAS CRACK IN UPPER SKIN, 14" AFT OF FWD EDGE.  FABRICATED & INSTALLED REPLACEMENT FLOOR PANEL IAW SRM 53-02-00 FIG 209 & IRM 9701 REV G.
